Journal of Soviet Mathematics

, Volume 41, Issue 2, pp 979–991

Generalized Robinson-Schensted-Knuth correspondence

  • S. V. Fomin
Article

DOI: 10.1007/BF01247093

Cite this article as:
Fomin, S.V. J Math Sci (1988) 41: 979. doi:10.1007/BF01247093
  • 162 Downloads

Abstract

The Robinson-Schensted-Knuth correspondence RSK associates with any permutation a pair of paths in a Young graph. The duality theorem for finite partially ordered sets associates with each such set a Young diagram. An independent account is given of the theory of these correspondences, in which the first of them arises on the basis of the second as a concrete version of the construction of “two-dimensional growth,” generalizing RSK to a large class of graded graphs.

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • S. V. Fomin

There are no affiliations available

Personalised recommendations